|
A rotation theorem in the class of bounded univalent functions
V. V. Goryainov Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR
Abstract:
Let SM, M>1, be the class of functions f(z) which are regular and univalent in the disk |z|<1 and satisfy the conditions f(0)=0, f′(0)=1, |f(z)|<M. In the present note we will obtain an exact estimate for the argument of the derivative of a function of the class SM.
Received: 30.10.1974
Citation:
V. V. Goryainov, “A rotation theorem in the class of bounded univalent functions”, Mat. Zametki, 18:5 (1975), 633–640; Math. Notes, 18:5 (1975), 967–971
Linking options:
https://www.mathnet.ru/eng/mzm7676 https://www.mathnet.ru/eng/mzm/v18/i5/p633
|
Statistics & downloads: |
Abstract page: | 516 | Full-text PDF : | 337 | First page: | 1 |
|